Allergies Home > Qnasl Overdose
Although it is possible to use too much Qnasl (beclomethasone nasal aerosol), it is unlikely that a short-term overdose would cause serious complications. However, using too much of this medicine for extended periods may cause problems, such as a decrease in the body's ability to produce natural steroids. If large amounts have been used for a long time, do not abruptly stop using Qnasl.
Can You Use Too Much Qnasl?Qnasl™ (beclomethasone nasal aerosol) is a medication approved to treat nasal allergies. It is a nasal steroid, although it is not the same kind of steroid used to increase muscle mass or athletic performance. As with most medicines, it is possible to overdose on Qnasl; however, this appears unlikely.
The specific effects of a Qnasl overdose would likely vary, depending on a number of factors, including the dosage taken and whether it was combined with any other medications or substances.
Effects of an OverdoseIt is not known what exactly to expect from a Qnasl overdose. It appears that a short-term overdose is not likely to be dangerous. Even using an entire bottle of Qnasl all at once is probably unlikely to cause serious problems.
However, using large doses of Qnasl for extended periods may cause serious side effects. As with all steroids, large doses of Qnasl may decrease the body's ability to produce natural steroids. This can cause serious problems, especially if the drug is stopped too quickly and the body does not have a chance to begin making natural steroids again. If you realize that you have been using too much Qnasl for a while, you should not stop using it too quickly.
Treatment for a Qnasl OverdoseIn many cases, people who use too much of this medication probably won't require any treatment. If a long-term overdose has occurred, however, treatment may be necessary. This may include supportive care, which consists of treating the symptoms that occur as a result of the Qnasl overdose. A long-term overdose may require stopping the medicine gradually, or replacing it with other steroids that would also be stopped slowly.
It is important that you seek medical attention immediately if you believe that you or someone else may have used too much Qnasl.